MAUDE Adverse Event Report: LUMENIS LTD Moses Pulse; Powered Laser Surgical Instrument

LUMENIS LTD Moses Pulse; Powered Laser Surgical Instrument
Model Number GA-0006802
Medical Device Problem Codes Communication or Transmission Problem (2896); Output below Specifications (3004); Firing Problem (4011)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that error 269: "lasing and safety-warm-up failed to get to the threshold" displayed.The console is also stuck in low power.There was no patient involvement.
 
Additional Manufacturer Narrative
The console was evaluated by a field service engineer (fse) at the customer's site.During functional evaluation of the console, the reported error message and low power was confirmed.The fse opened the console and inspected the optic in optic bench and found that the first relay mirror for channel 2 was burnt and pitted.The first relay mirror was replaced and re-ran self-test and error were cleared.All machine safeties were tested including foot switch, door interlock, e-stop and circuit breaker.Debris shields and alignments were also tested and made adjustments to resonator, and far alignment for brick 2 after replacing the first relay mirror.This restored the console's functionality.A risk review was completed and confirmed that the event of "low power" was defined in the risk documentation and is documented accordingly.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.A conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description

Brand Name
Moses Pulse
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidm
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24580309
Report Number2124215-2026-13757
Device Sequence Number9426377
Product Code GEX
UDI-Device Identifier07290109145525
UDI-Public(01)07290109145525(11)220619(10)382
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006802
Device Catalogue NumberGA-0006802
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/22/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer03/23/2026
06/25/2026
08/21/2026
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date04/09/2026
06/30/2026
09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown